中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所2012年知识产出  > 期刊论文
题名: ON BLACK HOLE STABILITY IN CRITICAL GRAVITIES
作者: Liu, HS ;  Lu, H ;  Luo, MX
刊名: INTERNATIONAL JOURNAL OF MODERN PHYSICS D
出版日期: 2012
卷号: 21, 期号:2, 页码:1250020
关键词: TENSOR SPHERICAL-HARMONICS ;  DIMENSIONS ;  EQUATIONS ;  METRICS ;  MODELS
学科分类: Physics
通讯作者: Liu, HS (reprint author), Zhejiang Univ, Dept Phys, Zhejiang Inst Modern Phys, Hangzhou 310027, Peoples R China.
部门归属: [Liu, Haishan; Luo, Mingxing] Zhejiang Univ, Dept Phys, Zhejiang Inst Modern Phys, Hangzhou 310027, Peoples R China; [Liu, Haishan] CAS, Kavli Inst Theoret Phys China, Beijing 100190, Peoples R China; [Lu, H.] Cent Univ Finance & Econ, China Econ & Management Acad, Beijing 100081, Peoples R China; [Lu, H.] Shenzhen Univ, Inst Adv Study, Shenzhen 518060, Peoples R China
英文摘要: We consider extended cosmological gravities with Ricci tensor and scalar squared terms in diverse dimensions. These theories admit solutions of Einstein metrics, including the Schwarzschild-Tangherlini AdS black holes, whose mass and entropy vanish at the critical point. We perform linearized analysis around the black holes and show that in general the spectrum consists of the usual spin-2 massless and ghost massive modes. We demonstrate that there is no exponentially-growing tachyon mode in the black holes. At the critical point, the massless spin-2 modes have zero energy whilst the massive spin-2 modes are replaced by the log modes. There always exist certain linear combination of massless and log modes that has negative energy. Thus the stability of the black holes requires that the log modes to be truncated out by the boundary condition.
资助者: National Science Foundation of China [10875103, 11175269]; National Basic Research Program of China [2010CB833000]; Zhejiang University Group [2009QNA3015]; National Natural Foundation of China
收录类别: SCI
原文出处: 查看原文
语种: 英语
WOS记录号: WOS:000301238400011
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/15169
Appears in Collections:理论物理所2012年知识产出_期刊论文

Files in This Item:
File Name/ File Size Content Type Version Access License
ON BLACK HOLE STABILITY IN CRITICAL GRAVITIES.pdf(232KB)----开放获取View 联系获取全文

Recommended Citation:
Liu, HS,Lu, H,Luo, MX. ON BLACK HOLE STABILITY IN CRITICAL GRAVITIES[J]. INTERNATIONAL JOURNAL OF MODERN PHYSICS D,2012,21(2):1250020.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Liu, HS]'s Articles
 [Lu, H]'s Articles
 [Luo, MX]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Liu, HS]‘s Articles
 [Lu, H]‘s Articles
 [Luo, MX]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: ON BLACK HOLE STABILITY IN CRITICAL GRAVITIES.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace